Bifurcations of the global stable set of a planar endomorphism near a cusp singularity

CA Hobbs, HM Osinga

Research output: Contribution to journalArticle (Academic Journal)peer-review

2 Citations (Scopus)
Translated title of the contributionBifurcations of the global stable set of a planar endomorphism near a cusp singularity
Original languageEnglish
Pages (from-to)2207 - 2222
Number of pages16
JournalInternational Journal of Bifurcation and Chaos
Volume18(8)
DOIs
Publication statusPublished - Aug 2008

Cite this